Dergiler / Journal of Emergency Medicine Case Reports / 2014 / Cilt: 5 - Sayı: 4

Gerçekten Diyabetik Ketoasidoz mu? Çifte Bela

Is It Really Diabetic Ketoacidosis? Double Trouble

Sayfa
97–99
Yayın Tarihi
2014-04-01
DOI
—
🏛️Bu makalenin bibliyografik verileri ve tam metin bağlantısı DergiPark üzerinden sağlanmıştır.
DergiPark Kaydı ↗
✨

Yapay Zeka Hızlı Bakış & Çıkarımlar

AI Insight
⚡ TL;DR(1 Cümlede Hızlı Çıkarım)

Thus, when the clinical findings cannot be explained with the history, physical exam, and laboratory tests, intoxication with drugs, particularly with easily accessible salicylates, should be undoubtedly considered.

📌 3 Maddede Bu Makale

🎯
Amaç & Hipotez:Introduction: In a patient admitted to the emergency service with complaints of nausea, vomiting, polydipsia, and polyuria and with findings of hyperglycemia, ketonemia, and acidosis, the first diagnosis to be considered is diabetic ketoacidosis (DKA).
📊
Temel Bulgular & Veri:DKA is more common among young patients, of whom 50% to 85% are adults.
💡
Sonuç & Katkı:Thus, when the clinical findings cannot be explained with the history, physical exam, and laboratory tests, intoxication with drugs, particularly with easily accessible salicylates, should be undoubtedly considered.
🔬Tür:Araştırma Makalesi
📍Kapsam:Genişletilmiş Akademik Örneklem
⚙️Değişkenler:Diabetic ketoacidosis · salicylate · intoxication

Özet

Introduction: In a patient admitted to the emergency service with complaints of nausea, vomiting, polydipsia, and polyuria and with findings of hyperglycemia, ketonemia, and acidosis, the first diagnosis to be considered is diabetic ketoacidosis (DKA). DKA is more common among young patients, of whom 50% to 85% are adults. Uremia, lactic acidosis, and intoxication with drugs and substances, such as salicylates, methanol, paraldehyde, and ethylene glycol, may present clinically as diabetic ketoacidosis. Case Report: In this paper, we presented an 18-year-old patient who was first treated with the diagnosis of DKA and was diagnosed with salicylate intoxication afterwards during the emergency service follow-up. Conclusion: The final diagnosis and necessary treatment might be impeded in such patients if the treatment is initiated considering DKA. Thus, when the clinical findings cannot be explained with the history, physical exam, and laboratory tests, intoxication with drugs, particularly with easily accessible salicylates, should be undoubtedly considered.

Abstract

Introduction: In a patient admitted to the emergency service with complaints of nausea, vomiting, polydipsia, and polyuria and with findings of hyperglycemia, ketonemia, and acidosis, the first diagnosis to be considered is diabetic ketoacidosis (DKA). DKA is more common among young patients, of whom 50% to 85% are adults. Uremia, lactic acidosis, and intoxication with drugs and substances, such as salicylates, methanol, paraldehyde, and ethylene glycol, may present clinically as diabetic ketoacidosis.Case Report: In this paper, we presented an 18-year-old patient who was first treated with the diagnosis of DKA and was diagnosed with salicylate intoxication afterwards during the emergency service follow-up. Conclusion: The final diagnosis and necessary treatment might be impeded in such patients if the treatment is initiated considering DKA. Thus, when the clinical findings cannot be explained with the history, physical exam, and laboratory tests, intoxication with drugs, particularly with easily accessible salicylates, should be undoubtedly considered

🔖

Bu Makaleye Atıf Yap

KAYA, F. B., ÇEVİK, A. A., KAYA, Ş., OZAKIN, E., ACAR, N. (2014). Gerçekten Diyabetik Ketoasidoz mu? Çifte Bela. Journal of Emergency Medicine Case Reports, Cilt: 5 - Sayı: 4, 97–99. https://ajindex.com/articles/677253

📄 Tam Metin PDF Okuyucu

📄

PDF görüntüleyici hazırlanıyor...

Kaynakça (2)

  1. Derinoz O, Bas VN, Bakırtas A. Salicylate Intoxication Mimicking Diabetic Ketoacidosis: Case Report. Ankara Üniversitesi Tıp Fakültesi Mecmuası [Ankara University Journal of the Faculty of Medicine] 2008; 61: 29-31.
  2. Bideci A, Yesilkaya E. Letter to the Editor. Salicylate intoxication masquerading as diabetic ketoacidosis in a child. Pediatrics International 2008; 50: 605. doi:10.1111/j.1442-200X.2008.02699.x. [CrossRef] Charfen MA, Frackelton MF. Diabetic Ketoacidosis. Emerg Med Clin N Am. 2005; 23: 609-28. [CrossRef] Satman I. Diyabette Hiperglisemik Krizler [Hyperglycemic Crises in Diabetics]. Turkiye Klinikleri J Surg Med Sci 2006; 2: 1-11. Flamenbaum NE. Salicylates. In Nelson LS et al (eds). Goldfrank’s Toxicologic Emergencies. 9th ed. New York: The McGraw-Hill; 2011. p.508-19. O’Malley GF. Emergency Department Management of the Salicylate- Poisoned Patient. Emerg Med Clin N Am 2007; 25: 333-46. [CrossRef]